MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; LIMB STENT GRAFT

ENDOLOGIX, INC. AFX; LIMB STENT GRAFT
Model Number I20-13/C88F SA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially implanted with a suprarenal stent graft extension, an infrarenal stent graft extension, limb stent graft extension and a non - endologix sent graft to completed a femoral- femoral bypass procedure.Since the aui device was not able to be delivered, the physician elected to do a reverse build up with endologix devices and non- endologix device.This procedure was outside the indications of use (off- label).Now, seven (7) days post initial procedure, separation of the limb stent graft extension and the non - endologix sent graft (3a endoleak) was identified.The patient was reported as unstable.An intervention was completed.An ovation ix limb extender and another limb stent graft extension were implanted to resolve the separation (3a endoleak).The patient was reported as stable.
 
Additional Manufacturer Narrative
A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.An attempt was made to obtain medical records and images but was denied as patient authorization is needed.As such, event determination, off label conditions, related patient harms and patient disposition could not be assessed with medical records.However, it was reported that the initial procedure was outside the indications of use (off- label) due to the femoral- femoral bypass procedure with a non - endologix sent graft.This off- label procedure most likely contributed to the reported events.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted; therefore, no evaluation was completed.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.Corrections: g1,2: contact office- name has been updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key8855972
Report Number2031527-2019-00350
Device Sequence Number2267591
Product Code MIH
UDI-Device Identifier00818009011459
UDI-Public(01)00818009011459(17)191219
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/19/2019
Device Model NumberI20-13/C88F SA
Device Lot Number1627273-012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2019
Supplement Date Received by Manufacturer07/05/2019
Initial Report FDA Received Date08/02/2019
Supplement Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON- ENDOLOGIX STENT; VELA INFRARENAL, LOT 2240314005; VELA SUPRARENAL, LOT 2248569010; NON- ENDOLOGIX STENT; VELA INFRARENAL, LOT 2240314005; VELA SUPRARENAL, LOT 2248569010
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR